Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#325463] of Matthew S Junge

Papers Published

  1. Hoffman, C; Johnson, T; Junge, M, From transience to recurrence with poisson tree frogs, The Annals of Applied Probability, vol. 26 no. 3 (June, 2016), pp. 1620-1635, Institute of Mathematical Statistics [doi]
    (last updated on 2019/08/07)

    Abstract:
    © 2016 Institute of Mathematical Statistics. Consider the following interacting particle system on the d-ary tree, known as the frog model: Initially, one particle is awake at the root and i.i.d. Poisson many particles are sleeping at every other vertex. Particles that are awake perform simple random walks, awakening any sleeping particles they encounter. We prove that there is a phase transition between transience and recurrence as the initial density of particles increases, and we give the order of the transition up to a logarithmic factor.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320